MathSciNet Relay Station
MathSciNet bibliographic data
MR1664012 (99k:34184) 34L05 (34B24 93C70)
Agarwal, Ravi P.; Bohner, Martin; Wong, Patricia J. Y. Sturm-Liouville eigenvalue problems on time scales. Appl. Math. Comput. 99 (1999), no. 2-3, 153–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement